# SDR DL757002276

- Difficulty date: November 20, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N639DL
- Make and model: Boeing 757232
- Aircraft serial: 23993
- Aircraft time: 42,280 hours, 21,455 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA0601
- Part serial: 089692
- Condition: Overheated
- Location: Aft E/E Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BEFORE PUSHBACK, FLT ATT REPORTED ACRID SMELL IN CABIN.  EVACUATED AIRCRAFT VIA MAIN L2 DOOR.  FOUND APU BATTERY DEFECTIVE, CAUSING FUMES IN AFT CARGO COMPARTMENT.  REPLACED APU BATTERY AND APU BATTERY CHARGER PER MM.  RAN APU, BATTERY AND CHARGER CHECKS OK PER MM.
